A common fixed point theorem on d-complete topological spaces


Altun I., Hancer H. A. , Turkoglu D.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.24, no.1, pp.1-7, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 1
  • Publication Date: 2008
  • Title of Journal : CARPATHIAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1-7

Abstract

In this paper, we introduce the concepts of w-compatible of type (I) and type (II) on d-complete topological spaces. After then we give an implicit relation and prove a fixed point theorem for w-compatible of type (I) or type (II) mappings satisfying an implicit relation on d-complete Hausdorff topological spaces.